# SDR SWI2023F00087

- Difficulty date: May 4, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK NOTED AT R/H WING BATT RIB AT WS48.00 (MARKED)     (C-CHECK RO 6/20/2023)    REMOVED AND INSTALLED NEW ANGLE AT TOP OF R/H BATT RIB W.S 48.0 REF BOMBARDIER DWG 601R10204 REV J AND  CRJ 200 SRM 51-42-06. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAIL OF WORK PERFORMED.
